# SDR USAA050087

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q3 - ANGLE, 1 INCH DIA. SPOT; EXFOLIATED CORROSION; BS 530, RT AT KEELBEAM, S-27R.  KEELBEAM SECTION, -2 DOUBLER, -1 STRAP IAW TYP. REP. 53-60-09.
